# SDR DALA2017090506607

- Difficulty date: September 4, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,298 hours, 29,692 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN BTW STA Y=465 TO Y=470, BTW LONG 20L TO 21L IN REF MON JOB 112-0001. DENT ON FUSELAGE SKIN BTW STA Y=465 TO Y=470, BTW LONG 20L TO 21L IN REF MON JOB 112-0001. PERMANENT REPAIRED WAS PERFORMED PER DWG SG09530002 AND SRM 51-41-02 OG, 51-41-05 0G.
